Browse "MA-Journal Papers(저널논문)" byAuthorDavis, Christopher W.

Showing results 4 to 5 of 5

4
LINEAR INDEPENDENCE OF CABLES IN THE KNOT CONCORDANCE GROUP

Davis, Christopher W.; Park, JungHwanresearcher; Ray, Arunima, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.374, no.6, pp.4449 - 4479, 2021-06

5
The relative Whitney trick and its applications

Davis, Christopher W.; Orson, Patrick; Park, JungHwanresearcher, SELECTA MATHEMATICA-NEW SERIES, v.28, no.2, 2022-05

Discover

rss_1.0 rss_2.0 atom_1.0